# SDR ASAA2018082975931

- Difficulty date: August 27, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,146 hours, 13,554 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Feeder Cable
- Part number: ABC57021
- Condition: Not Reported
- Location: L2 Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 WINDOW OVERHEAT LIGHT ILLUMINATED DURING CLIMB.  REMAINED OUT AFTER QRH.  ACFT GROUNDED.  REMOVED AND REPLACED THE COIL CORD AT THE L2 WINDOW IAW AMM 30-41-00. OPS TESTED GOOD.
